Authors Index, Vol. 2, 1996

Quantum hierarchical model

S. Albeverio, Yu. G. Kondratiev, Yu. V. Kozitsky

Methods Funct. Anal. Topology 2 (1996), no. 3, 1-35

Differential-geometric relations for a class of formal operator power series

A. M. Baranovitch, Yu. L. Daletskiĭ

Methods Funct. Anal. Topology 2 (1996), no. 1, 1-16

Biorthogonal systems in hypergroups: an extension of non-Gaussian analysis

Yu. M. Berezansky, Yu. G. Kondratiev

Methods Funct. Anal. Topology 2 (1996), no. 2, 1-50

On classification of flows on manifolds. I

A. V. Bolsinov, A. A. Oshemkov, V. V. Sharko

Methods Funct. Anal. Topology 2 (1996), no. 2, 51-60

An operator analog of the Wiener theorem on the local inversion of the Fourier transform

S. V. Dehtiar

Methods Funct. Anal. Topology 2 (1996), no. 1, 17-22

Classification of polar Morse-Smale vector fields on two-dimensional manifolds

O. A. Giryk

Methods Funct. Anal. Topology 2 (1996), no. 1, 23-37

Biorthogonal Appell-like systems in a Hilbert space

N. A. Kachanovsky

Methods Funct. Anal. Topology 2 (1996), no. 3, 36-52

Heat Equation in a p-Adic Ball

Anatoly N. Kochubei

Methods Funct. Anal. Topology 2 (1996), no. 3, 53-58

Some remarks about cluster expansion for unbounded continuous spin systems in quantum statistical mechanics

Alexei Yu. Kondratiev, Alexei L. Rebenko

Methods Funct. Anal. Topology 2 (1996), no. 2, 61-69

Cluster expansions of Brydges-Federbush type for quantum lattice systems

A. Yu. Kondratiev, A. L. Rebenko

Methods Funct. Anal. Topology 2 (1996), no. 3, 59-68

Spectral and scattering theory of some matrix operators related to the Schrödinger equations with potentials depending rationally on spectral parameter

A. Yu. Konstantinov

Methods Funct. Anal. Topology 2 (1996), no. 3, 69-77

On some properties of unperturbed operators

Sergey A. Kuzhel

Methods Funct. Anal. Topology 2 (1996), no. 3, 78-84

A self-adjoint linear pencil $Q-\lambda P$ of ordinary differential operators

Heinz Langer, Reinhard Mennicken, Christiane Tretter

Methods Funct. Anal. Topology 2 (1996), no. 1, 38-54

A problem on nonsteady flow of a nonlinear viscous fluid in a deformable pipe

William G. Litvinov

Methods Funct. Anal. Topology 2 (1996), no. 3, 85-113

Dual Appell systems in non-Gaussian white noise calculus

E. W. Lytvynov, G. F. Us

Methods Funct. Anal. Topology 2 (1996), no. 2, 70-85

On a characterization of the generators of analytic semigroups in the cass of normal operators

M. V. Markin

Methods Funct. Anal. Topology 2 (1996), no. 2, 86-93

On operator relations, centered operators, and nonbijective dynamical systems

Vasyl’ Ostrovs’kyj

Methods Funct. Anal. Topology 2 (1996), no. 3, 114-121

On strongly universal $k_{\omega}$-spaces related to transfinite inductive and cohomological dimension

Eugen Pentsak, Michael Zarichnyi

Methods Funct. Anal. Topology 2 (1996), no. 3, 122-127

Cherry vector fields on the torus $T^2$

D. M. Poltavets

Methods Funct. Anal. Topology 2 (1996), no. 2, 94-98

Spectral problems on half-axis

L. A. Sakhnovich

Methods Funct. Anal. Topology 2 (1996), no. 3, 128-140

Semilinear relations and their $*$-representations

Yu. S. Samoĭlenko, V. S. Shulʹman, L. B. Turowska

Methods Funct. Anal. Topology 2 (1996), no. 1, 55-111


All Issues